# SDR ABXA9701162

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5642831502
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AILERON TAB FOUND TO BE DELAMINATED.  REPLACED HONEYCOMB CORE, SKIN AND INTERNAL DOUBLERS.
